MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Codes Failure to Advance (2524); Device-Device Incompatibility (2919); Noise, Audible (3273)
Health Effect - Clinical Code Reduced Blood Flow (4598)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that additional intervention was required in this event.The 95% stenosed, occluded vessel was located in the superficial femoral artery (sfa).A jetstream? xc catheter was selected for use in an atherectomy procedure intended to treat the occluded vessel.During advancement toward the target lesion, the device was unable to progress as expected and an audible noise was noted.The device was subsequently removed from the patient.Upon removal, a pre-existing unknown-brand covered stent was noted to be attached to the device.A thrombectomy procedure was attempted to address the resulting condition, and a bypass procedure was then performed to restore blood flow.The patient was transferred to the intensive care unit (icu) afterwards for recovery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation results: inspection of the returned jetstream revealed no damage.The complaint was not confirmed as there was no damage, and the device was able to function as intended.Device analysis findings: the returned product that was received by boston scientific consisted of a jetstream atherectomy catheter.Visual and microscopic inspection was completed.Visual and microscopic examinations revealed no damage.The device was functionally tested, and it was able to prime and then run without any issues.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found no damage to the device.Device history record (dhr) review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations that could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of 'no problem detected'.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24758121
Report Number2124215-2026-17990
Device Sequence Number9101126
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)271201(10)37843247
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0037843247
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale